A quasi-elastic model of rock deformation
Doklady Akademii Nauk, Tome 264 (1982) no. 2, pp. 326-329
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1982_264_2_a16,
author = {B. V. Zamyshlyaev and L. S. Evterev and Yu. V. Pilipko},
title = {A quasi-elastic model of rock deformation},
journal = {Doklady Akademii Nauk},
pages = {326--329},
year = {1982},
volume = {264},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1982_264_2_a16/}
}
B. V. Zamyshlyaev; L. S. Evterev; Yu. V. Pilipko. A quasi-elastic model of rock deformation. Doklady Akademii Nauk, Tome 264 (1982) no. 2, pp. 326-329. http://geodesic.mathdoc.fr/item/DAN_1982_264_2_a16/